Alert archive / Georgia / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 293, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Dec 29, 2024, 3:16 AM EST for 5 counties in Georgia. It was in force for 29 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 29, 2024, 3:16 AM EST (08:16 UTC)
- Expired
- Dec 29, 2024, 3:45 AM EST
- In force
- 29 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Carroll County, GA, Coweta County, GA, Douglas County, GA, Fulton County, GA, Heard County, GA
The radar
The Atlanta radar (KFFC), 42 km from the middle of the area, began a volume at 08:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 29, 3:30 AM EST | TSTM WND DMG | 1 S Roopville, GA | Tree down across roadway at the intersection of Glenloch Rd and GA Hwy 27. |
| Dec 29, 3:50 AM EST | TSTM WND DMG | 2 Nne Byers Crossroads, GA | Tree down across roadway on 200 block of Old Five Notch Rd. |
| Dec 29, 3:55 AM EST | TSTM WND DMG | Fairplay, GA | A tree was downed on Post Rd at Hwy 166. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 29, 1:54 AM EST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.3 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 455 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 312 m²/s²
- 0-3 km storm-relative helicity
- 368 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
711
WUUS52 KFFC 290816
SVRFFC
GAC045-077-097-121-149-290845-
/O.NEW.KFFC.SV.W.0293.241229T0816Z-241229T0845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
316 AM EST Sun Dec 29 2024
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southeastern Carroll County in northwestern Georgia...
Southwestern Douglas County in north central Georgia...
Northern Heard County in west central Georgia...
Northwestern Coweta County in west central Georgia...
Southwestern Fulton County in north central Georgia...
* Until 345 AM EST.
* At 316 AM EST, a severe thunderstorm was located over Frolona, or 8
miles northwest of Franklin, moving northeast at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Newnan, Carrollton, Franklin, Whitesburg, Ephesus, Centralhatchee,
Roopville, Chattahoochee Hills, Plant Yates, Seaton Lake, Fairplay,
Dunaway Gardens, Clem, Blackjack Mountain, Madras, Byers
Crossroads, Hannah, Arnco-Sargent, Tyus, and Powers Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
A Tornado Watch remains in effect until 900 AM EST for north central,
northwestern and west central Georgia.
&&
LAT...LON 3369 8488 3358 8475 3343 8470 3322 8525
3323 8526 3343 8529
TIME...MOT...LOC 0816Z 239DEG 51KT 3335 8522
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
017
WWUS52 KFFC 290835
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
335 AM EST Sun Dec 29 2024
GAC045-077-097-121-149-290845-
/O.CON.KFFC.SV.W.0293.000000T0000Z-241229T0845Z/
Carroll GA-Douglas GA-Heard GA-Coweta GA-Fulton GA-
335 AM EST Sun Dec 29 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM EST
FOR SOUTHEASTERN CARROLL...SOUTHWESTERN DOUGLAS...NORTHEASTERN
HEARD...NORTHWESTERN COWETA AND SOUTHWESTERN FULTON COUNTIES...
At 335 AM EST, a severe thunderstorm was located over Lowell, or 9
miles south of Carrollton, moving northeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Newnan, Carrollton, Franklin, Whitesburg, Centralhatchee,
Chattahoochee Hills, Plant Yates, Byers Crossroads, Hannah,
Arnco-Sargent, Powers Crossroads, Seaton Lake, Fairplay, Handy,
Dunaway Gardens, Clem, Lowell, Plant Wansley, Treasure Lake, and
Roscoe.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 AM EST for north central,
northwestern and west central Georgia.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3369 8488 3358 8475 3343 8470 3327 8511
3354 8511
TIME...MOT...LOC 0835Z 243DEG 39KT 3345 8502
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$940
WWUS52 KFFC 290844
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
344 AM EST Sun Dec 29 2024
GAC045-077-097-121-149-290854-
/O.EXP.KFFC.SV.W.0293.000000T0000Z-241229T0845Z/
Carroll GA-Douglas GA-Heard GA-Coweta GA-Fulton GA-
344 AM EST Sun Dec 29 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CARROLL...
SOUTHWESTERN DOUGLAS...NORTHEASTERN HEARD...NORTHWESTERN COWETA AND
SOUTHWESTERN FULTON COUNTIES WILL EXPIRE AT 345 AM EST...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However, gusty
winds are still possible with this thunderstorm.
A Tornado Watch remains in effect until 900 AM EST for north central,
northwestern and west central Georgia.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.
&&
LAT...LON 3369 8488 3358 8475 3343 8470 3327 8511
3354 8511
TIME...MOT...LOC 0844Z 239DEG 51KT 3351 8490
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 29, 1:17 AM EST, 1 hour 59 minutes earlier.
Area forecast discussion, Dec 29, 1:17 AM EST, 1 hour 59 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 117 AM EST Sun Dec 29 2024 ...New 06Z Aviation Discussion... .SHORT TERM... (This afternoon through Sunday) Issued at 235 PM EST Sat Dec 28 2024 At a glance: - Stubborn CAD wedge will keep cool, drizzly, foggy conditions in place across north Georgia into tonight. - The risk for severe thunderstorms will increase from west to east beginning during the predawn hours Sunday and pushing east of the area Sunday afternoon. The primary concern will be damaging wind gusts as well as a few brief tornadoes. The primary focus through the short term will be the increasing severe thunderstorm risk Sunday morning. This afternoon, however, brings no severe concerns amid a stubborn CAD wedge remaining entrenched across north Georgia. Low clouds, drizzle, and patchy fog will remain the rule through the remainder of the day today across much of the area. Temperatures have remained nearly steady within this wedge regime and only very slightly warmed through the day, and upper 40s to low 50s are still in place for areas roughly near and north of the I-20 corridor. Warmer conditions remain relegated to far southern counties outside of the current CAD influence. The CAD wedge will likely not hold firm, however. As mentioned in the previous morning forecast discussion, a stout 40-50+ kt LLJ will spread eastward in advance of an approaching strong cold front through the early morning hours Sunday. Efficient mixing associated with this strong LLJ is expected to be sufficient to erode most of the lingering shallow wedge remains during the early morning hours. As such, temperatures will actually be creeping up through the overnight hours through early Sunday morning across most of north Georgia, though some small vestige of the wedge could remain entrenched in portions of NE GA. Overall, though, a more supportive environment for severe thunderstorms is expected to spread eastward. An ongoing QLCS is expected to approach and enter northwest and west Georgia during the predawn hours Sunday (likely 3-6 AM) and quickly sweep eastward through Sunday morning. SBCAPE is forecast to remain relatively limited through the morning hours in advance of this linear system, likely on the order of 100-500 J/kg. However, amid plenty of shear (150-250+ m2/s2 of 0-1km helicity), a high shear/low CAPE environment would certainly support a damaging wind threat as well as a brief tornado threat. Additionally, guidance does indicate a window from midday into the early afternoon hours where more substantial destabilization could occur in far east/southeast counties (SBCAPE as high as 1000-1200 J/kg). This could support a slightly greater threat in these areas, though forcing will begin to weaken as the shortwave rapidly lifts away from the area. With all this said, a "Slight" (Level 2/5) Risk remains in place across the entirety of the area from early Sunday morning into Sunday afternoon. The severe risk will quickly end by mid-afternoon as the surface front pushes eastward. Total QPF remains largely in the 1-1.5" rain with locally higher totals over 2", which should limit any widespread hydrological concerns. RW && .LONG TERM... (Monday morning through next Friday) Issued at 235 PM EST Sat Dec 28 2024 The long term period picks up on Monday. The mid-/upper-level wave that will bring the severe weather potential tonight into Sunday will have shifted well north and east of the forecast area on Monday. The flow aloft will briefly be characterized by shortwave ridging on Monday, before a shortwave trough shoots east-southeastward across the Ohio/Tennessee River Valley Monday night into Tuesday. There will be minimal moisture for this feature to work with, so have maintained slight chance to chance PoPs generally along and north of I-20 on Tuesday. Rainfall totals from the glancing blow of this feature should come out to around meager 0.10" or less. Breezy conditions are expected on Tuesday (New Year's Eve) as the surface low associated with the shortwave trough skirts past. Sustained winds are forecast to be 10-15 mph with gusts of 20-25 mph. Conditions are shaping up to be a bit breezy on Wednesday (New Year's Day) as well. In the wake of the aforementioned quick-hitting Clipper-like system, west/northwest flow will set up in the mid-/upper-levels and dry, cool continental high pressure will build in through the remainder of the long term period. The initial cold front passage associated said feature will occur Tuesday evening through Wednesday, with 700-850 mb CAA persisting through Friday given this synoptic setup. The result will be high temperatures generally in the 40s and 50s with low temperatures generally in the 20s and 30s (right at or slightly below average) for the latter half of the work week. Martin && .AVIATION... (06Z TAFS) Issued at 1258 AM EST Sun Dec 29 2024 Obs still show the wedge in place for all but the southern two TAF sites with CIGS at or below 200-300ft. These CIGS should hang on for the next hour or two before the line of thunderstorms approaches from the west. Should also see continued VSBYs at a mile of less during this time frame. Should see the line of thunderstorms begin to affect the metro as early as 08-09z and last through 13-14z. Should see low clouds begin to improve into the afternoon tomorrow and scatter out by the evening. //ATL Confidence...06Z Update... Medium to high confidence on timing of thunderstorms. Medium confidence on timing of CIGS improvement. Hernandez && .PRELIMINARY POINT TEMPS/POPS... Athens 46 63 46 65 / 10 0 10 30 Atlanta 46 64 50 64 / 10 0 10 20 Blairsville 41 61 42 56 / 20 0 30 60 Cartersville 45 64 49 63 / 10 0 20 30 Columbus 46 68 50 69 / 10 0 0 10 Gainesville 46 62 46 62 / 10 0 20 40 Macon 45 67 47 70 / 10 0 0 10 Rome 45 63 47 61 / 10 0 30 30 Peachtree City 44 66 48 66 / 10 0 10 10 Vidalia 49 71 50 75 / 10 0 0 10 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...NListemaa LONG TERM....Martin AVIATION...Hernandez
Hazardous weather outlook, Dec 28, 10:05 PM EST, 5 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1005 PM EST Sat Dec 28 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-300315- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1005 PM EST Sat Dec 28 2024 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...Tonight... A line of strong to severe thunderstorms is expected to move into northern and western Georgia overnight. Damaging wind gusts and a few tornadoes are concerns. .DAYS TWO THROUGH SEVEN...Sunday through Friday... The line of strong to severe thunderstorms will continue across south and central Georgia through Sunday afternoon. Damaging winds and isolated tornadoes will be the main hazard although heavy rain could cause isolated flash flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Special weather statement, Dec 29, 2:06 AM EST, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
206 AM EST Sun Dec 29 2024
GAZ001-002-011-290730-
Chattooga GA-Walker GA-Dade GA-
206 AM EST Sun Dec 29 2024
...Strong thunderstorms will impact portions of southwestern Walker,
Dade and northwestern Chattooga Counties through 230 AM EST...
At 206 AM EST, a line of strong thunderstorms was along a line
extending from Bass to Dutton to Rodentown, and moving east at 35
mph.
HAZARD...40 to 50 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Trenton, Menlo, Stephensville, Rising Fawn, Cloudland, New England,
Morganville, Cloudland Canyon State Park, and Cole City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3498 8545 3469 8544 3435 8547 3477 8557
3498 8560
TIME...MOT...LOC 0706Z 257DEG 31KT 3494 8589 3461 8591 3421 8600
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Dec 29, 2:32 AM EST, 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
232 AM EST Sun Dec 29 2024
GAZ001>003-011-019-290815-
Chattooga GA-Catoosa GA-Walker GA-Dade GA-Floyd GA-
232 AM EST Sun Dec 29 2024
...Strong thunderstorms will impact portions of western Catoosa,
southwestern Floyd, Walker, Dade and Chattooga Counties through 315
AM EST...
At 232 AM EST, a line of strong thunderstorms was along a line
extending from near Cole City to near Henagar to near Cherokee Rock
Village, and moving east at 30 mph.
HAZARD...40 to 50 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Lafayette, Summerville, Trenton, Fort Oglethorpe, Rossville,
Chickamauga, Trion, Lookout Mountain, Chattanooga Valley, La Fayette,
Lyerly, Menlo, Center Post, Blue Spring, Fairview, Linwood,
Cloudland, Chattanooga Valley, Hooker, and Cloudland Canyon State
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
A Tornado Watch remains in effect until 900 AM EST for northwestern
Georgia.
&&
LAT...LON 3499 8516 3464 8522 3408 8542 3498 8560
TIME...MOT...LOC 0732Z 269DEG 26KT 3498 8561 3464 8567 3421 8582
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Dec 29, 3:05 AM EST, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
305 AM EST Sun Dec 29 2024
GAZ042-052-053-290830-
Coweta GA-Carroll GA-Heard GA-
305 AM EST Sun Dec 29 2024
...A strong thunderstorm will impact portions of southern Carroll,
Heard and northwestern Coweta Counties through 330 AM EST...
At 304 AM EST, National Weather Service doppler radar indicated a
strong thunderstorm over Big Springs, or 8 miles east of Wedowee,
moving northeast at 60 mph.
HAZARD...40 to 50 mph wind and increased chance of a brief tornado.
SOURCE...Radar indicated.
IMPACT...While winds should result in minor damage to tree limbs and
blowing around of light, unsecured objects, this storm has
also exhibited localized rotation. A brief tornado could
quickly form.
Locations impacted include...
Carrollton, Franklin, Whitesburg, Ephesus, Centralhatchee, Roopville,
Plant Yates, Byers Crossroads, Arnco-Sargent, Tyus, Powers
Crossroads, Roosterville, Seaton Lake, Handy, Waresville, Clem,
Frolona, Lowell, Texas, and Plant Wansley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Tornado Watch remains in effect until 900 AM EST for northwestern
and west central Georgia.
&&
LAT...LON 3364 8503 3353 8486 3334 8485 3321 8525
3345 8530
TIME...MOT...LOC 0804Z 239DEG 51KT 3329 8534
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Dec 29, 3:16 AM EST, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
316 AM EST Sun Dec 29 2024
GAZ052-053-066-290900-
Coweta GA-Heard GA-Troup GA-
316 AM EST Sun Dec 29 2024
...Strong thunderstorms will impact portions of central Heard,
northern Troup and western Coweta Counties through 400 AM EST...
At 316 AM EST, a line of strong thunderstorms was along a line
extending from near Welch to Denson, and moving northeast at 65 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Newnan, Franklin, Grantville, Moreland, East Newnan, Corinth, Plant
Yates, Arnco-Sargent, State Line Park, Powers Crossroads,
Abbottsford, Handy, Dunaway Gardens, Texas, Harrisonville, Hillcrest,
Wares Crossroads, Glenn, Roscoe, and Madras.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Tornado Watch remains in effect until 900 AM EST for northwestern
and west central Georgia.
&&
LAT...LON 3344 8495 3345 8492 3347 8491 3350 8485
3351 8485 3351 8473 3330 8473 3301 8521
3321 8525
TIME...MOT...LOC 0816Z 227DEG 58KT 3309 8538 3295 8528
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 29, 2:06 AM EST | Special Weather Statement | FFC | Dade | 24 min |
| Dec 29, 2:32 AM EST | Special Weather Statement | FFC | Chattooga, Dade, Walker | 43 min |
| Dec 29, 3:05 AM EST | Special Weather Statement | FFC | Carroll, Heard | 25 min |
| Dec 29, 3:12 AM EST | Severe Thunderstorm Warning | FFC | Coweta, Harris, Meriwether, Muscogee, Talbot, Troup | 63 min |
| Dec 29, 3:16 AM EST | Special Weather Statement | FFC | Coweta, Heard | 44 min |
| Dec 29, 3:25 AM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Stewart, Talbot, Taylor and 1 more | 65 min |
| Dec 29, 3:28 AM EST | Special Weather Statement | FFC | Haralson, Paulding | 32 min |
| Dec 29, 3:56 AM EST | Special Weather Statement | FFC | Cherokee, Clayton, Cobb, Douglas, Fulton, Paulding | 49 min |
| Dec 29, 4:02 AM EST | Severe Thunderstorm Warning | FFC | Butts, Clayton, Coweta, Crawford, Fayette, Henry and 8 more | 58 min |
| Dec 29, 4:11 AM EST | Tornado Warning | FFC | Coweta, Fayette, Meriwether, Spalding | 16 min |
| Dec 29, 4:31 AM EST | Special Weather Statement | FFC | Macon, Marion, Schley, Sumter, Webster | 44 min |
| Dec 29, 4:37 AM EST | Special Weather Statement | FFC | Cherokee, Clayton, Dawson, DeKalb, Forsyth, Fulton and 3 more | 38 min |
| Dec 29, 4:53 AM EST | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Butts, Crawford, Henry, Houston and 13 more | 67 min |
| Dec 29, 5:15 AM EST | Special Weather Statement | FFC | Bleckley, Crisp, Dooly, Houston, Macon, Pulaski and 1 more | 45 min |
| Dec 29, 5:19 AM EST | Special Weather Statement | FFC | Banks, Barrow, Dawson, Gwinnett, Hall, Jackson and 4 more | 41 min |
| Dec 29, 5:35 AM EST | Special Weather Statement | FFC | Clarke, Oconee, Walton | 40 min |
| Dec 29, 5:51 AM EST | Severe Thunderstorm Warning | FFC | Baldwin, Bleckley, Dodge, Glascock, Greene, Hancock and 10 more | 54 min |
| Dec 29, 6:03 AM EST | Special Weather Statement | FFC | Crisp, Dodge, Pulaski, Wilcox | 42 min |
| Dec 29, 6:41 AM EST | Special Weather Statement | FFC | Dodge, Glascock, Jefferson, Johnson, Laurens, Telfair and 5 more | 49 min |
| Dec 29, 6:54 AM EST | Severe Thunderstorm Warning | FFC | Emanuel, Glascock, Jefferson, Johnson, Laurens, Washington | 66 min |
| Dec 29, 7:20 AM EST | Special Weather Statement | FFC | Montgomery, Telfair, Toombs, Treutlen, Wheeler | 55 min |
| Dec 29, 7:48 AM EST | Special Weather Statement | FFC | Emanuel | 27 min |
| Dec 29, 12:18 PM EST | River Flood Warning | FFC | Forsyth | 3 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.